# SDR FDEA201108313595

- Difficulty date: August 31, 2011
- Submitted: September 7, 2011
- Operation: Air carrier
- Aircraft: N522FE
- Make and model: Doug MD-11F
- Aircraft serial: 48476
- Aircraft time: 64,105 hours, 9,861 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2886504
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING SLAT NR 14 TRACK CUT OUT CRACKED. REPAIR CARRIED OUT AS PER SRM 57-40-02 REV 47 FIG.201 REPAIR 7.  REPAIR CLASSIFIED MINOR AS PER GMM 6-2-100 REV 112.
